# SDR AALA202407015928

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 68,957 hours, 32,327 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Emer Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A DOOR RIGHT EMERGENCY EXIT MESSAGE HAD ANNUCIATED IN FLIGHT ON ECAM.  ALL PRESSURIZATION INDICATIONS ARE NORMAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
